Open Access
Translator Disclaimer
2012 Strong Convergence Theorems for Modifying Halpern Iterations for Quasi-ϕ-Asymptotically Nonexpansive Multivalued Mapping in Banach Spaces with Applications
Li Yi
J. Appl. Math. 2012(SI15): 1-11 (2012). DOI: 10.1155/2012/912545

Abstract

An iterative sequence for quasi-ϕ-asymptotically nonexpansive multivalued mapping for modifying Halpern's iterations is introduced. Under suitable conditions, some strong convergence theorems are proved. The results presented in the paper improve and extend the corresponding results in the work by Chang et al. 2011.

Citation

Download Citation

Li Yi. "Strong Convergence Theorems for Modifying Halpern Iterations for Quasi-ϕ-Asymptotically Nonexpansive Multivalued Mapping in Banach Spaces with Applications." J. Appl. Math. 2012 (SI15) 1 - 11, 2012. https://doi.org/10.1155/2012/912545

Information

Published: 2012
First available in Project Euclid: 16 July 2013

zbMATH: 1263.47083
MathSciNet: MR3000293
Digital Object Identifier: 10.1155/2012/912545

Rights: Copyright © 2012 Hindawi

JOURNAL ARTICLE
11 PAGES


SHARE
Vol.2012 • No. SI15 • 2012
Back to Top